Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 20, Issue 1, Summer 1988  pp. 107-115.

On the Calderon projections and spectral projections of the elliptic operators

Authors: Krzysztof P. Wojciechowski
Author institution:Instytut Matematyki, Uniwersytet Warszawski, 00-901 PKiN Warszawa, Poland and Department of Mathematics, SUNY at Stony Brook, NY 11794, U.S.A. Current address: Department of Mathematical Sciences, IUPUI Indianapolis, Indiana 46223, U.S.A.


Contents    Full-Text PDF